# SDR HEEA078731

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- Aircraft time: 13,141 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Powerpack
- Part number: 7665009803103
- Part serial: 600
- Condition: Malfunctioned
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CAUTION LIGHT DOES NOT ILLUMINATE WHEN ROTOR BRAKE IS SWITCHED ON. RETURNED TO VENDOR FOR REPAIR.
